# SDR FDEA202205181256

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 76,900 hours, 22,867 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Condition: Cracked
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  968     32-41  8125     18MAY22  OPO  FACT  U  DURING DAILY CHECK FOUND THE NLG WHEEL LH SPACER  WITH A CRACK WITH 2 INCH.   SPACER OF NOSE LANDING GEAR WHEEL LH REPLACED /                                   INSTALLED AS PER AMM 32-45-02-4 REV 129.
